You know those "butterflies" you get in the pit of your stomach when you're anxious? Well, I have been feeling them for a few hours and have no clue why.... I have been having problems with medications..(see previous posts) ... wondering if that be part of it? I think the more I try to figure out why, I feel worse... what on earth is this? Still withdrawal symptoms lingering? I don't think so... but I sure do feel awful!
You are absolutely right! I do believe the constant worrying about several issues was causing those symptoms. I was quite relieved after returning to my old doctor yesterday who was tapering me off the clonazepam. I had a good night's sleep last night. Woke up refreshed and the butterflies have been gone since yesterday morning!
OMG. This is my BIGGEST symptom... I call them the BAD BUTTERFLYS in my stomach. And YES i'll get them for days, or weeks... and it's exhausting. I havent had them for about 6 months b/c I've been anxiety free for that long. yipee!
Here's my theory on it. It is a worried feeling in the pit of your stomach, but you have nothing to worry about. And it usually starts with a fear or a thought... and then you get that sensation and then it's a vicious cycle of those butterfly's in your stomach, even if you stop worrying about it.
Does your bad butterflies kill your appetite completely? Mine do... Good luck to you! THEY WILL LEAVE EVENTUALLY! =)
And they may come back one day, but don't worry or ponder about it. I've just learned to except it, and it's not that bad anymore. =)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.